LeeannD

458d

greetings. I have mcas, pots, elhers, IC, and others. I have been experiencing horrible fatigue lately. we found I have low blood sugar. it will spike after food but then again goes low. my doctor thinks it's a hypoglycemia or a type of. anyone else experience this with mcas, pots and or ed's? thanks!

advertisement

Top reply
    • Fibrofoggirl

      454d

      @LeeannD nothing my husband Is my caretaker I cant even take care of my kids anymore I feel so worthless 😭

    • Fibrofoggirl

      458d

      I have the same

      • LeeannD

        458d

        @Fibrofoggirl What have you done to manage. I'm sleeping so much and can hardly do anything before needing to rest again

        • Fibrofoggirl

          454d

          @LeeannD nothing my husband Is my caretaker I cant even take care of my kids anymore I feel so worthless 😭

    • Heaven197987

      458d

      Reactive if they do a 2 hour fasting with the sugar drink on you it will show that, I have reactive hypoglycemia. I would look into reactivate hypoglycemia diet, it is different then being hypoglycemic because after eating you drop after eating. They also consider it to be pre-diabetic

      • LeeannD

        458d

        @Heaven197987 ahhhhh I just searched and this seems better fitting. Thank you

        • Heaven197987

          458d

          @LeeannD you're welcome I found it weird I was suppose to do blood work at doctor glucose is suppose to be fasting but did right after doctors appointment and bg was 46 I didn't even know it that was after having 2 10 oz cups of coffee an hour before

        • Heaven197987

          458d

          @LeeannD after doing prednisone bg hit 222 but after that don't have much in the way of spikes or many lows

    • LeeannD

      458d

      yes!!! I have been eating well. I'm a vegetarian and have gastropareis but you know as balanced as my body will let me. Proud of myself. I'll go to 140 after a meal. About an hour I'm at 50. What?! Doesn't even make sense. My doctor at this point is like you need a specialist, I don't think your body can do it on its own but I'm worried with everything going on that they may not understand.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion